# SDR AALA960460

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON 1148 FRAME IN AFT CARGO BILGE.  REPAIRED PER SRM 53-10-4 FIG 12.  (M)
